# SDR 2011FA0000598

- Difficulty date: September 12, 2011
- Submitted: September 16, 2011
- Operation: General aviation
- Aircraft: N690SD
- Make and model: Gulstm 690A
- Aircraft serial: 11287
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Bushing
- Part number: 31035921
- Condition: Unserviceable
- Location: Torque Sensor
- Part time: 4,571 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUSHING, PN 31035921, SEPARATED FROM THE TORQUE SENSOR MAIN HOUSING PN 3103583-2 ALLOWING THE INTERMEDIATE BEARING AND DRIVE GEAR ASSY TO SHIFT FWD IN THE HSG.  SPUR GEAR PN 3103406-2 CONTACTED THE MAIN HOUSING.  SPUR GEAR, PN 3103406-2 CONTACTED THE MAIN HOUSING DUE TO THE SHIFT AND SUBSEQUENTLY FAILED, 2 GEAR TEETH BROKEN FREE FROM THE GEAR AND BECAME JAMMED IN THE MAIN DRIVE GEAR, PN 896884-1, CAUSING THE GEAR TO FRACTURE AND SEPARATE FROM THE DRIVE SHAFT.  THIS SEPARATION CAUSED THE FUEL CONTROL DRIVE TRAIN TO "UNCOUPLE" AND THE ENGINE TO SHUTDOWN DUE TO LOSS OF DRIVE TO THE ENGINE DRIVEN FUEL PUMP.
